# SDR UPS05M44908

- Difficulty date: July 14, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11
- Aircraft serial: 48406
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOES NOT LOCK IN UP POS.  INSPECTED NOSE GEAR AND SHER WELL. NIL DAMAGE NOTED ALL LINKAGE CHK'D AND LUBED. NOSE WHEEL OPERATING OPS NORMAL PER KD-11 AMM 32-50-00 PSEU TEST IN PRIMARY AND ALT ILLE PER MD AMM 32-60-00
